Bulletin (New Series) of the American Mathematical Society

Dynamics of horospherical flows

S. G. Dani

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 3, Number 3 (1980), 1037-1039.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58F11
Secondary: 22D40: Ergodic theory on groups [See also 28Dxx] 28D99: None of the above, but in this section 54H20: Topological dynamics [See also 28Dxx, 37Bxx]


Dani, S. G. Dynamics of horospherical flows. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 3, 1037--1039. https://projecteuclid.org/euclid.bams/1183547689

Export citation


  • 1. S. G. Dani, Invariant measures of horospherical flows on noncompact homogeneous spaces, Invent. Math. 47 (1978), 101-138.
  • 2. S. G. Dani, Invariant measures, minimal sets and a lemma of Margulis, Invent. Math. 51 (1979), 239-260.
  • 3. S. G. Dani, Invariant measures and minimal sets of horospherical flows (preprint).
  • 4. S. G. Dani and S. Raghavan, Orbits of euclidean frames under discrete linear groups, Israel J. Math. (to appear).
  • 5. R. Ellis and W. Perrizo, Unique ergodicity of flows on homogeneous spaces, Israel. J. Math. 29 (1978), 276-284.
  • 6. H. Furstenberg, The unique ergodicity of the horocycle flow, Recent Advances in Topological Dynamics (Proc. Conf. Topological Dynamics, Yale Univ., New Haven, Conn., 1972; in honor of Gustov Arnold Hedlund), Lecture Notes in Math., Vol. 318, Springer-Verlag, Berlin and New York, 1973, pp. 95-115.
  • 7. W. A. Veech, Unique ergodicity of horospherical flows, Amer. J. Math. 99 (1977), 827-859.